Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Vicks DayQuil and NyQuil Cherry Cold and Flu Relief Liquid Medicine - Cherry, 12 oz, 2 pk

    SKU
    0361955
    Prices Vary by Store
    FSA/HSA eligible
    TIME IS RUNNING OUT
    days
    :
    hrs
    :
    mins
    :
    secs
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +

    Not available for shipping

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0361955


    From the world's #1 selling otc cough and cold brand, vicks dayquil and nyquil liquid medicine provides fast, powerful relief for your worst cold and flu symptoms. with this dayquil and nyquil liquid combo pack, you'll have the cold and flu multi-symptom relief you need on hand, day and night.when you have a cold and need to get a good night's sleep, nyquil nighttime medicine will temporarily relieve headaches, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough. for powerful, non-drowsy daytime relief so you can get on with your day, try vicks dayquil cold & flu - it temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, and cough. vicks has been trusted for over 125 years to relieve your cold and flu symptoms. when you need fast, powerful cold and flu relief, turn to vicks dayquil and nyquil. dayquil and nyquil are the #1 pharmacist recommended daytime and nighttime cough, cold & flu brandsnyquil: active ingredients per 30 ml dose for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan hbr 30 mg (cough suppressant), and doxylamine succinate 12.5 mg (antihistamine). store at room temperature; do not refrigerate. take only as directed. use only the dose cup provided. do not exceed 4 doses per 24 hours. adults and children 12 years and over take 30 ml every 6 hours.dayquil: active ingredients per 30 ml dose for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan hbr 20 mg (cough suppressant), and phenylephrine hci 10 mg (nasal decongestant). store at room temperature; do not refrigerate. take only as directed. use only the dose cup provided. do not exceed 4 doses per 24 hours. adults and children 12 years and over take 30 ml every 4 hours.2022 pharmacy times survey of pharmacists otc recommendations nicholas hall's global chc sales database, db21

    • Fast, powerful multi-symptom relief. use non-drowsy dayquil for daytime relief and at night try nyquil for fast relief so you can rest
    • Effective cold & flu symptom relief. dayquil and nyquil cold & flu medicine temporarily relieve common cold & flu symptoms
    • Feel better fast. just one dose starts working fast to provide effective cold & flu relief
    • Power through your worst cold & flu symptoms. life doesn't stop when you have a cold. dayquil and nyquil relieve bothersome symptoms, such as cough and fever, day and night
    • World's #1 selling otc cough and cold brand. vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Vicks DayQuil and NyQuil Cherry Cold and Flu Relief Liquid Medicine - Cherry, 12 oz, 2 pk
    Sub Brand DayQuil & NyQuil
    Package Count 2
    Container Type plastic bottle
    Form Liquid
    Model 2390001479
    Country of Manufacture United States
    Best For Congestion, Liver Support, Cough
    Ingredient Preference Heart Healthy
    Prop 65 No
    HOW TO USE

    DayQuil: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 4 hrs. Children 6 to under 12 yrs: 15 mL every 4 hrs. Children 4 to under 6 yrs: ask a doctor. Children under 4 yrs do not use.NyQuil: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 6 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs do not use.

    INGREDIENTS

    DayQuil: Active Ingredients: Acetaminophen 325 mg, Dextromethorphan Hbr 10 mg, Phenylephrine HCL 5 mgInactive Ingredients: Citric Acid, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan GumNyQuil: Active Ingredients: Acetaminophen 650 mg, Dextromethorphan Hbr 30 mg, Doxylamine Succinate 12.5 mgInactive Ingredients: Alcohol, Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum

    SAFETY

    Dayquil: liver warning: this product contains acetaminophen. severe liver damage may occur if: adult takes more than 4 doses (30 ml each) in 24 hrs, which is the maximum daily amount for this product; child takes more than 4 doses (15 ml each) in 24 hrs, which is the maximum daily amount for this product; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. allergy alert: acetaminophen may cause severe skin reactions. symptoms may include: skin reddening, blisters, rash. if a skin reaction occurs, stop use and seek medical help right away. sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. do not use: with any other drug containing acetaminophen (prescription or nonprescription). if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a pre

    DIMENSIONS
    Dimensions
    Depth 5.472
    Width 2.205
    Height 7.402
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !